ArticleAnnals of medicine and surgery (2012)2023
The capillary-leakage syndrome caused by glyphosate poisoning: a case report.
Article in Annals of medicine and surgery (2012), 2023. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed, 3 citations in OpenAlex.
- Persistent electrical storm following strong acid descaling agent ingestion successfully rescued with venoarterial extracorporeal membrane oxygenation: a case report.BMC cardiovascular disorders · 2026Article
- The relationship between urinary glyphosate and all-cause and specific-cause mortality: a prospective study.Scientific reports · 2025Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Glyphosate is widely used in agriculture even though it can cause self-poisoning, inducing gastrointestinal disturbance, acute respiratory distress syndrome, arrhythmia, renal failure, and even death. Case presentation: The authors present a case of glyphosate poisoning in a patient who developed capillary-leak syndrome, severe metabolic acidosis, and shock. After treatment with hemoperfusion and continuous renal replacement therapy, the patient was extubated after 7 days and transferred out of the intensive care unit after 10 days. Clinical discussion: Severe glyphosate poisoning can lead to multiple organ failure and systemic capillary leak syndrome. Clinical manifestations of systemic capillary leak syndrome included hemoconcentration, increased hematocrit, hypoalbuminemia, interstitial fluid accumulation, and refractory hypotension. Substantial improvement of capillary leakage was observed only gradually after initiation of early continuous renal replacement therapy, plasma infusion, and application of ulinastatin. Conclusions: This case report highlights the life-threatening nature of glyphosate poisoning. Aggressive treatment and careful monitoring of complications are required, particularly in patients at risk of capillary leakage syndrome.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.